# SDR SWAA2022012465996

- Difficulty date: April 24, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 27,790 hours, 16,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242XF IS CRACKED. / REMOVED ON N/R G445263 INSTALLED ON J PANEL 241 CLOSE CARD
